# SDR AALA20090929TUL04

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 56,637 hours, 29,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR T-FITTING INSIDE UNDER LOWER AFT STOP PAD STRAP IS CRACKED.  REPLACED T-FITTING INSIDE UNDER LOWER AFT STOP PAD STRAP PER ESO 80174.
